On Chebyshev's approximation of analytic functions by algebraic polynomials
Doklady Akademii Nauk, Tome 121 (1958) no. 2, pp. 206-209
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_121_2_a2,
author = {E. V. Voronovskaya},
title = {On {Chebyshev's} approximation of analytic functions by algebraic polynomials},
journal = {Doklady Akademii Nauk},
pages = {206--209},
year = {1958},
volume = {121},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_121_2_a2/}
}
E. V. Voronovskaya. On Chebyshev's approximation of analytic functions by algebraic polynomials. Doklady Akademii Nauk, Tome 121 (1958) no. 2, pp. 206-209. http://geodesic.mathdoc.fr/item/DAN_1958_121_2_a2/